# SDR 2007UALA00170

- Difficulty date: January 22, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 46,040 hours, 16,012 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Extinguisher
- Condition: Leaking
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFT WATER FIRE EXTINGUISHER APPEARS TO BE LEAKING.  REPLACED WATER FIRE EXTINQUISHER.
